# SDR UPS04M42711

- Difficulty date: April 26, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CABIN ALONG STA 1239, APPROX 7 INCHES LBL SEAT TRACK FOUND CORRODED.  CORROSION REMOVED AS PER SRM 51-21-01 VOL 2 REV 34 MAT'L THK 0.100 INCH THK REMOVED 0.023 INCH FOUND EXCEED LIMIT PER SRM 53-70-00 VOL 1 REV 34.  CORROSION SEAT TRACK CUT OUT AT STA 1229-1313 LBL 7 PER SRM 53-70-00 VOL 1.  NEW SEAT TRACK SPLICE & SPLICE PLATE FABRICATED & INSTALLED PER SRM 53-70-0 0 VOL 1 REV 34.
